Posted by: bevies | 2009-05-26

abnormal bleeding

For the past couple of months my period has been weird. After I think it’ s all said and done I start bleeding again after about 3 or 4 days or sometimes just big blood clots come out. Is this a symptom of something sinister? I was on some medication a few months ago, Mezenol, that’ s round about the time it started, could I have reacted to it or maybe it damaged something. Please help because this is really freaking me out. Could it be cervical cancer?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bevies
No the Mezenol would not be the cause of this. However this could be a sign of a hormonal disorder. It is not a sign of cervical cancer. You need to go for a gynecological evaluation, a sonar of the ovaries may be needed, as well as some blood tests. The doctor may want to put you on a hormonal contraceptive tablet for a few months to regulate your cycle.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.